# SDR AALA980050

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 5920629513
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1868 - AFTER TAKEOFF DFW, LANDING GEAR WAS RETRACTED AND THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  CREW ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT LANDED DFW OVERWEIGHT AND WITHOUT INCIDENT.  MAINTENANCE REPLACED LOWER NLG PISTON, REPACKED AND SERVICED STRUT PER MM.  AN OVERWEIGHT INSPECTION ACCOMPLISHED AND NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
